MathSciNet Relay Station
MathSciNet bibliographic data
MR2332646 65M06 (35A35 35K55 65M55 80M20)
Kim, Junseok A numerical method for the Cahn-Hilliard equation with a variable mobility. Commun. Nonlinear Sci. Numer. Simul. 12 (2007), no. 8, 1560–1571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement